Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (8): 080204    DOI: 10.1088/1674-1056/23/8/080204
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Multi-symplectic method for the coupled Schrödinger-KdV equations
Zhang Honga, Song Song-Hea b, Zhou Wei-Ena, Chen Xu-Donga
a Department of Mathematics and System Science, College of Science, National University of Defense Technology, Changsha 410073, China;
b State Key Laboratory of High Performance Computing, National University of Defense Technology, Changsha 410073, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn